advertisement
Question
Posted by: Cleo | 2011/05/31

Mirena side effects - infection

I had Mirena inserted a week ago and after a couple of days I started to develop an infection (much like Candida). The itching wont go away. I''m taking probiotics, eating lots of yoghurt and cutting down on sugar and starch, but nothing seems to work. Could this be a side effect of Mirena and will it get better with time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Canetsen pessaries. It is possible that it is related to the Mirena. If you have never had it before it should get better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement